# SDR QXEA0001005

- Difficulty date: April 5, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,473 hours, 44,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRAME CLIP IS CRACKED AT FRAME 16660 AT STRINGER 51.  REPAIRED IAW FOKKER SRM 53-02-13, PAGE 4, FIGURE 2, SRM 51-30-02 AND FOKKER MM 53-10-05, PAGE 601.
